Skew-orthogonal frames and some properties of parallel tensor fields on Riemannian manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 63-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a12,
author = {A. V. Aminova},
title = {Skew-orthogonal frames and some properties of parallel tensor fields on {Riemannian} manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--67},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a12/}
}
A. V. Aminova. Skew-orthogonal frames and some properties of parallel tensor fields on Riemannian manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 63-67. http://geodesic.mathdoc.fr/item/IVM_1982_6_a12/